# SDR RMXA9520569

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7222
- System (JASC): 7110 · Engine Cowling System
- Part: Stay Assy
- Part number: 1172321802
- Condition: Worn
- Location: Rt Cowl
- Part time: 598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL RT STAY ASSY WORN.  REMOVED AND REPLACED.
